| Catalog Number |
319214A |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when a foley catheter was opened in the operating room for catheterization and temperature management, a black foreign object was found inside.
Event or Problem Description
It was reported that when a foley tray was opened in the operating room for catheterization and temperature management, a black foreign object was found inside.
Additional Manufacturer Narrative
The reported event was confirmed ¿ unknown cause.The product had caused the reported failure.Sample has been evaluated and observed a loose dirt on gauze.Under microscopic examination, the dirt looks like a cardboard piece.However, the exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure could be due to (example: defect contributed by vendor/improper handling/unclean machine / working area).A review of the device labeling has been conducted for investigation purpose.The jifu is attached in the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections made to tab(s) d and h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.